05-11-2016 11:16 AM
I have been taking Letrozole for 9 months and, apart from the usual pains, have terrible nausea and a constant metallic taste. Has anyone the same problems and do they go away with time?
16-10-2016 07:13 PM
16-10-2016 04:35 PM
I have been taking Letrozole for 3 months now. I have developed the most horrible burning sensation all over my body - but especially badly in my hands and feet. I am exhausted and very low mentally. I also seem to need the loo more frequently.
I'm going to have to see my doctor because I can't tolerate this much more. Anyone else had similar symptoms?
10-10-2016 09:01 PM
I was on letrozole for eight weeks and then I gave them back. I was severely effected by sweating, and weeping , violent tempers, and leg pains. I told the oncologist she could shove em up her bum. I simply wasn't taking any more. After 4 days off them I was back to normal.
Now I am on exemestane . And I feel ok. After the lumpectomy and radiation I thaught my life could never be right again but now I am feeling much better.
life isn't over just different .
09-10-2016 03:58 PM
09-10-2016 03:57 PM
23-08-2016 12:37 AM
I have put on weight. Does anyone know how to counteract this?
Hello everyone can anyone help me with side effects from a change from Arimidex which was causing me really bad joint pain (particually in Ankles) My Oncologist changed the tablets about a month ago and since then I have been suffering from profound loss of appetite, over a stone in a month, which is making me very weak. Constant retching and nausea and headaches............as well as the usual hot flushes and aches and pains. I was admited to hospitial through a&e for a couple of days and they checked all bloods etc ans gave me anti-sickness pills which don't help much. Ended up discharging myself as it was hell and no-one knew what the problem was.
I had masectomy just over a year ago, chem, rads, herceptin since then. Had to stop Herceptin due to it causing heart damage but was due to re-start, now this! I feel more sick now than when on chemo! Has anyone else had problems like this or any idea what I should do? I'm really scared that it's come back already..........My Ankles are better though!
30-06-2016 09:15 AM
24-06-2016 02:04 AM
23-06-2016 01:32 PM
23-06-2016 12:43 PM
23-06-2016 12:32 PM - edited 23-06-2016 12:33 PM
Good afternoon Carolyn and Judi thanks for your responses! It is comforting to know that we are not alone! I forgot to mention the fatigue, weak nails , constipation from time to time and memory loss!🙀
I was given Femera to start with then accord then clipa and now Manx!!!! I live in Cyprus and once you have been treated they aren't very bothered about your ongoing emotional or physical journey! The first time I noticed that the presciption had been changed I told the pharmacist I had Femera to which he replied, "is Femera " that's when I first had Accord!!
I agree Judi the forum is great 5 ladies from the April 14 chemo thread are having our send meet up next month!!' It has been my Bible living overseas! 😏
23-06-2016 09:40 AM - edited 23-06-2016 09:58 AM
Hi rosie14 I'm about the same amount of time as you with the letrozole after chemo radiotherapy and herceptin even after all that treatment this medication is what I am struggling with many a time I have wanted to throw in the towel but I know I'm scared too because I know what this tablet is preventing I am on my second brand the first was cipla that really didn't work for me currently I'm on accord my side effect is a really stiff arm opposite to surgery side in a morning I feel about 80 it's so painful I find doing certain chores painful and my legs ache as well the pharmacist said to me there was no difference between one brand and another but I'm afraid I beg to differ femera is supposed to be the best which is the pure brand but my gp and pharmacist are reluctant because it is so expensive and it would be the very last resort some GPS will prescribe I know some ladies on here take it I went to to see my Dr the other day and asked her if I could chop the tablet in half I'm still getting the amount but not all at once I really do think it is helping I take half in a morning and half at night hope this helps Rosie love judi xxx ps what would we do without this forum so much info from other ladies it's been such a comfort to me since I started in 2014 plus I've found some great friends through it xx
23-06-2016 09:34 AM
23-06-2016 08:52 AM
I am 18 months down the line with Letrozole and have been prescribed with 4 different brands each one having some similar side effects and some new ones! Or is it just a build up of 2 years of chemo, surgery, radiotherapy and heceptin and 18 months of Letrozole?
some days I get very bad achy pains in my legs, some days intermittent headaches, some times a heart race for a few seconds, a skin rash that stated on my foot and has now spread round the ankle and now I have noticed it on my fingers! Itnbegins as white pimples and then start to burn become red and then then skin peels! My oncologist did give me some cream for it which initially it seemed to work but it has come back with vengeance! My memory is getting worse too!!!!
17-06-2016 04:40 PM
I am 6 years down the line from diagnosis, chemo and radiotherapy. I have been on various brands of Letrozole; some with awful side effects; some less so. I put up with them as I expected to be discharged after 5 years, only to be told current research and statistics indicate 10 years to be better than 5. 😢 These last few months have been painful - the usual side-effects list - despite lots of exercise - aching everything. HOWEVER! I read on another blog, a recommendation to take two Adcal (calcium/Vit D supplement) twice a day (prescribed already) and MAGNESIUM twice a day - but not at the same time. The second magnesium an hour before bedtime. I am only a week in and already feel better. I slept right through the night last night for the first time in months. My feet don't hurt when I walk and my joints are much less painful. Reading up what the function of magnesium is in the body, it does make sense. Try it!
17-06-2016 01:25 AM
Girls - don't panic - it does ease up. I have been on Letrozole (Femara) for over 3 years and look back to the first 12 months as a very bad dream. Some of the symptoms will stay with you like aching joints; sore feet; tiredness - but exercise really helps. If you are not up to walking - I can highly recommend warm water at your local hydrotherapy pool - gentle exercise really helps with pain. Fuzzy brain also eases up and your mind does come back to some semblance of normality.
Stick to your therapy - Hormon Medication is better than cancer. All the very best.
07-06-2016 01:02 AM
I am on Letrozole and cannot believe how same the efects of this drug are to me. Just to let you know its not easy, got all the effects that you just explained! mental health is the worse, so horrible to change so much. I used to be so sharp and now so disfunctional and the nightmares I got ! and no sleep...all same as you written about your wife. its just horrible